# SDR SWIA201125982

- Difficulty date: April 1, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 26,862 hours, 37,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT NEAR ROW 4 IS OUT.  (FLT 6307)  REPAIRED BROKEN WIRE AT FLOOR EMERGENCY LIGHT NEAR ROW 4.
